Alert archive / Texas / Tornado Warnings in 2026
Tornado Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 11, 2026, 6:34 AM CDT for Angelina County, Nacogdoches County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 6:34 AM CDT (11:34 UTC)
- Expired
- Mar 11, 2026, 7:00 AM CDT
- In force
- 26 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Angelina County, TX, Nacogdoches County, TX
The radar
The Ft Polk radar (KPOE), 159 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 6:50 AM CDT | TSTM WND DMG | 6 Wnw Zavalla, TX | Small softwood tree trunk snapped and downed across FM 1818 south of US 69 and west of Zavalla. |
| Mar 11, 7:06 AM CDT | TSTM WND DMG | 5 Nnw Zavalla, TX | Dead tree trunk snapped and downed across Dead Man Road north of Zavalla. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 11.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1601 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 10.9
The text
As transmitted.
528
WFUS54 KSHV 111134
TORSHV
TXC005-347-111200-
/O.NEW.KSHV.TO.W.0023.260311T1134Z-260311T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
634 AM CDT Wed Mar 11 2026
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Angelina County in eastern Texas...
Southeastern Nacogdoches County in eastern Texas...
* Until 700 AM CDT.
* At 634 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Diboll, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Huntington, Shawnee and Homer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3111 9476 3142 9463 3129 9433 3106 9456
3107 9458 3107 9460 3109 9464 3110 9465
3109 9466 3109 9467 3110 9467 3110 9470
3111 9471 3110 9474
TIME...MOT...LOC 1134Z 208DEG 23KT 3108 9467
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
133 follow-up statements
868
WWUS54 KSHV 111141
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
641 AM CDT Wed Mar 11 2026
TXC005-347-111200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-260311T1200Z/
Angelina TX-Nacogdoches TX-
641 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FOR CENTRAL
ANGELINA AND SOUTHEASTERN NACOGDOCHES COUNTIES...
At 641 AM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Huntington, or 11 miles southeast of
Diboll, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huntington, Shawnee and Homer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3115 9471 3142 9463 3129 9433 3106 9457
3107 9458 3107 9459 3108 9461 3108 9463
3110 9465 3109 9466 3109 9467 3110 9467
3111 9471
TIME...MOT...LOC 1134Z 208DEG 23KT 3108 9464
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
13280
WWUS54 KSHV 111146
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
646 AM CDT Wed Mar 11 2026
TXC005-347-111200-
/O.CON.KSHV.TO.W.0023.000000T0000Z-260311T1200Z/
Angelina TX-Nacogdoches TX-
646 AM CDT Wed Mar 11 2026
...TORNADO WARNING REMAINS IN EFFECT UNTIL 7 AM CDT FOR CENTRAL
ANGELINA AND SOUTHEASTERN NACOGDOCHES COUNTIES...
At 646 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Huntington, or 12 miles east of Diboll,
moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Huntington and Shawnee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3142 9463 3129 9433 3111 9455 3111 9461
3112 9464 3114 9465 3117 9466 3120 9466
TIME...MOT...LOC 1141Z 208DEG 23KT 3112 9460
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13349
WWUS54 KSHV 111201
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
701 AM CDT Wed Mar 11 2026
TXC005-347-111211-
/O.EXP.KSHV.TO.W.0023.000000T0000Z-260311T1200Z/
Angelina TX-Nacogdoches TX-
701 AM CDT Wed Mar 11 2026
...TORNADO WARNING HAS EXPIRED FOR CENTRAL ANGELINA AND SOUTHEASTERN
NACOGDOCHES COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3142 9463 3129 9433 3111 9455 3111 9461
3112 9464 3114 9465 3117 9466 3120 9466
TIME...MOT...LOC 1146Z 208DEG 23KT 3115 9458
$$
53What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:08 AM CDT, 26 minutes earlier. Its key messages:
- Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
- Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 6:08 AM CDT, 26 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 608 AM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Issued at 102 AM CDT Wed Mar 11 2026 - The first round of showers and thunderstorms will remain mostly along and north I-30 overnight. - A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on - Near-normal conditions return through the weekend into next week. && .DISCUSSION... Issued at 102 AM CDT Wed Mar 11 2026 Active weather conditions will continue with severe thunderstorms likely through the next 24-36 hours. Aloft, the main driver of convection is closed troughing across West Texas, projected to shift eastward and gradually close off as it swiftly shifts eastward across the Four State Region later today. As it does so, short-range computer model guidance suggests a trajectory of the center of circulation at or just south of the I-20 corridor, promoting higher amounts of wind shear and enhancing updraft separation. Storm modes are most likely to hold multi With a favorable environment for updraft development and separation, more severe weather threats are on the table, including but not limited to the following: large hail, damaging winds, and isolated tornadoes. Post-frontal conditions will return temperatures back to near- normal by the end of this week (lower 70s/upper 40s) after a week of warmer temperatures. This reprieve continues into next week as a fairly uneventful frontal passage on Sunday delivers a reinforcing shot of colder air (Monday night temperatures likely near freezing north of I-30). Long-range guidance suggests that the rollercoaster ride will continue with another warming trend (temperature maximums approaching the lower 80s again) by the middle of next week. /16/ && .AVIATION... (12Z TAFS) Issued at 608 AM CDT Wed Mar 11 2026 For the 11/12Z TAFs, an active forecast period continues as a line of showers and thunderstorms oriented southwest to northeast continues to push northeast across the region this morning. This line has had a history of producing strong wind gusts into southwest Arkansas. Further showers and storms are expected into this afternoon, capable of producing damaging wind gusts and possibly a tornado or two. Thunderstorm impacts will continue through early evening, diminishing from northwest to southeast. South winds will persist early in this forecast period, pivoting to northerly as the front passes through the region beginning this afternoon, becoming breezier with sustained speeds of 10 to 20 kts overnight and gusts of up to 30 kts possible. /26/ && .SPOTTER INFORMATION STATEMENT... Issued at 1250 AM CDT Tue Mar 10 2026 Spotter activation may be needed this afternoon through Wednesday. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 77 45 64 43 / 90 50 0 0 MLU 82 45 62 40 / 90 80 0 0 DEQ 76 35 64 37 / 80 10 0 0 TXK 77 41 65 43 / 90 30 0 0 ELD 74 40 62 39 / 90 50 0 0 TYR 77 43 66 45 / 80 30 0 0 GGG 76 42 65 42 / 90 50 0 0 LFK 77 45 66 43 / 90 60 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && DISCUSSION...16 AVIATION...26
In the hours before
Local storm report, Mar 11, 1:08 AM CDT, 5 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg Garvin 33.95N 94.94W
03/11/2026 McCurtain OK Emergency Mngr
Roof partially peeled back from a home near
Garvin, Oklahoma.
&&
13Local storm report, Mar 11, 1:17 AM CDT, 5 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
117 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM Tstm Wnd Dmg 5 W Broken Bow 34.02N 94.83W
03/11/2026 McCurtain OK Emergency Mngr
Trees and powerlines downed on Rhoden Road
west of Broken Bow, Ok.
&&
13Local storm report, Mar 11, 1:22 AM CDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
122 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM Tstm Wnd Dmg 6 N Idabel 33.98N 94.82W
03/11/2026 McCurtain OK Emergency Mngr
Camper reported flipped with occupants
inside in the Holly Creek area between
Garvin and Broken Bow, Oklahoma. No reports
of injuries attm. Homes damaged in the
vicinity.
&&
13Local storm report, Mar 11, 1:52 AM CDT, 4 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
152 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 1 WNW Foreman 33.72N 94.41W
03/11/2026 Little River AR Law Enforcement
Large limbs down near County Road 1 just
outside of Forman, Arkansas.
&&
13Special weather statement, Mar 11, 2:49 AM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
249 AM CDT Wed Mar 11 2026
TXZ096-108>110-124-125-136-137-110845-
Franklin TX-Upshur TX-Titus TX-Wood TX-Camp TX-Red River TX-Gregg
TX-Smith TX-
249 AM CDT Wed Mar 11 2026
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL GREGG...
TITUS...UPSHUR...CAMP...RED RIVER...FRANKLIN...SMITH AND WOOD
COUNTIES UNTIL 345 AM CDT...
At 249 AM CDT, Doppler radar was tracking an area of strong
thunderstorms extending from 25 miles northwest of Golden to 30 miles
southwest of Lindale, or extending from 29 miles west of Winnsboro to
31 miles west of Tyler, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyler, Mount Pleasant, Whitehouse, White Oak, Gladewater, Gilmer,
Mineola, Pittsburg, Winnsboro, Clarksville, Leesburg, Hagansport,
Boxelder, Lindale, Mount Vernon, Quitman, Big Sandy, Hawkins,
Bogata and Clarksville City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3269 9559 3272 9563 3296 9567 3296 9531
3382 9531 3387 9509 3363 9486 3310 9484
3249 9487 3227 9510 3214 9546 3215 9548
3220 9546 3224 9549 3225 9547 3230 9545
3236 9545 3248 9559
TIME...MOT...LOC 0748Z 235DEG 42KT 3305 9578 3267 9577 3226 9583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
16Special weather statement, Mar 11, 5:43 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
543 AM CDT Wed Mar 11 2026
ARZ060-061-071-072-111115-
Lafayette AR-Hempstead AR-Columbia AR-Nevada AR-
543 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN COLUMBIA...
EAST CENTRAL HEMPSTEAD...CENTRAL LAFAYETTE AND NEVADA COUNTIES UNTIL
615 AM CDT...
At 543 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Emmet to 6 miles south of Stamps,
or extending from 6 miles south of Prescott to 6 miles south of
Stamps, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Magnolia, Prescott, Stamps, Waldo, McNeil, Emmet, Buckner,
Perrytown, Rosston, Willisville, Bluff City, Smithland, Canfield,
Mount Vernon, Cale, Waterloo, Falcon, Lamartine, Mount Moriah and
College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3312 9379 3317 9373 3353 9336 3358 9338
3374 9363 3386 9330 3384 9328 3383 9324
3383 9322 3382 9322 3382 9320 3380 9318
3382 9314 3379 9313 3378 9310 3338 9312
3338 9298 3335 9298 3331 9301
TIME...MOT...LOC 1043Z 252DEG 37KT 3371 9340 3364 9329 3350 9324 3327
9351
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 11:36 PM CDT | Special Weather Statement | SHV | Franklin, Morris, Red River, Titus | 54 min |
| Mar 10, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 53 min |
| Mar 11, 12:29 AM CDT | Special Weather Statement | SHV | Bowie | 61 min |
| Mar 11, 2:49 AM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Smith, Titus, Upshur and 1 more | 56 min |
| Mar 11, 7:02 AM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 43 min |
| Mar 11, 7:16 AM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine | 44 min |
| Mar 11, 7:49 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 30 min |
| Mar 11, 8:10 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Mar 11, 8:15 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 61 hr |
| Mar 11, 8:16 AM CDT | Tornado Warning | SHV | Shelby | 33 min |
| Mar 11, 8:34 AM CDT | River Flood Warning | SHV | Angelina, Nacogdoches | 21 days |
| Mar 11, 9:20 AM CDT | Special Weather Statement | SHV | Angelina | 40 min |
| Mar 11, 9:55 AM CDT | Special Weather Statement | SHV | Nacogdoches | 50 min |
| Mar 11, 10:37 AM CDT | Special Weather Statement | SHV | Shelby | 23 min |
| Mar 11, 11:37 AM CDT | Special Weather Statement | SHV | Cherokee | 38 min |
| Mar 11, 11:44 AM CDT | Special Weather Statement | SHV | Cherokee | 31 min |
| Mar 11, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 33 min |
| Mar 11, 12:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 46 min |
| Mar 11, 1:20 PM CDT | Special Weather Statement | SHV | Panola | 40 min |
| Mar 11, 2:07 PM CDT | Special Weather Statement | SHV | Angelina | 38 min |
| Mar 11, 2:38 PM CDT | River Flood Warning | SHV | Angelina, Polk, Trinity | 19 hr |
| Mar 11, 2:43 PM CDT | Special Weather Statement | SHV | Angelina, San Augustine | 47 min |
| Mar 11, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine, Shelby | 41 min |
| Mar 11, 3:54 PM CDT | Special Weather Statement | SHV | Sabine | 51 min |
Nearby
Tornado Warnings in Texas, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.